Does taking Percocet give u bloody diahria if u have taken them for a week or two? I have been on percocet for about a month now & was wonder if it could cause bloody diahria?
No, Percocet will not cause bloody diarrhea. Anytime you have blood in your stools you should be checked out by your Dr. More than likely, the diarrhea has irritated some hemorrhoids which are bleeding but it could be a sign of something worse (worst case scenario would be bowel or colon cancer) so you dont want to put off being checked. It can be indicative of something like colitis too. Percocet generally causes constipation in most people.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2011 • 1 answer
Posted 9 Dec 2011 • 1 answer
Posted 18 Apr 2012 • 4 answers
Posted 15 May 2012 • 4 answers
Posted 16 Oct 2014 • 1 answer